# SDR 08FDEA04114

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327608400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 232 NG IS DAMAGED BETWEEN FRAME 26 AND FRAME 26/32, RBL 18 TO RBL 38.  FABRICATED A NEW FLOOR PANEL NR 232 NG IAW DWG SRZ 25-005; REV "G".
